MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET, LOW SORBING, 0.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET, LOW SORBING, 0.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET
Model Number 20350ET
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown h.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported there were 2 occurrences of opening bd smartsite¿ extension set, low sorbing, 0.2 micron filter that the end cap was missing.There was no report of patient impact.The following information was provided by the initial reporter: 2 of the in-line filter opened today have no white cap attached at the end of the line.Picture shown is one of them, we have a total of 2.Name of the in-line filter is bd low sorbing extension set (0.2 micron low protein binding filter), ref (b)(4).
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 24-jul-2023.H.6.Investigation summary: 2 unused samples received from customer.It was reported by the customer that 2 of the in-line filter sets have no white cap attached at the end of the line.Further visual inspection of the extension set shows that the white cap was missing from the luer component and the complaint has been verified.A notification was sent to the manufacturer.After the manufacturer's investigation, it was determined that the condition of misassembly (missing component) has a root cause traced to the assembly line working outside of proper sequence at the plant.A quality alert has since been created and the responsible operators have been reinstructed on proper procedure to ensure this failure no longer occurs.A device history record review for model 20350et and lot number 21059703 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31may2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SMARTSITE¿ EXTENSION SET, LOW SORBING, 0.2 MICRON FILTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17095862
Report Number9616066-2023-01140
Device Sequence Number1988733
Product Code FPA
UDI-Device Identifier50885403229754
UDI-Public(01)50885403229754
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20350ET
Device Catalogue Number20350ET
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown